Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 81, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Sep 5, 2012, 4:16 AM CDT for 7 counties in Iowa; 5 counties in Illinois. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2012, 4:16 AM CDT (09:16 UTC)
- Expired
- Sep 5, 2012, 5:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Lee County, IA, Louisa County, IA, Scott County, IA, Van Buren County, IA, Henderson County, IL, Henry County, IL, Mercer County, IL, Rock Island County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 59 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 4:50 AM CDT | TSTM WND DMG | Mediapolis, IA | LARGE TREE LIMB BLOWN DOWN. DELAYED REPORT. TIME ESTIMATED. |
| Sep 5, 5:02 AM CDT | TSTM WND DMG | Burlington, IA | POWER POLE BROKEN OFF IN TOWN NEAR BEE/S BASEBALL PARK. RELAYED BY EMERGENCY MANAGEMENT FROM LAW ENFORCEMENT. |
| Sep 5, 5:02 AM CDT | TSTM WND DMG | West Burlington, IA | 4 TO 5 INCH DIAMETER LIVE AND DEAD TREE LIMBS DOWN. NEAR 200 BLOCK OF LEFFLER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1890 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
650
WUUS53 KDVN 050916
SVRDVN
IAC057-087-101-111-115-163-177-ILC071-073-131-161-187-051015-
/O.NEW.KDVN.SV.W.0081.120905T0916Z-120905T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 AM CDT WED SEP 5 2012
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SCOTT COUNTY IN EAST CENTRAL IOWA...
SOUTHWESTERN HENRY COUNTY IN NORTHWEST ILLINOIS...
MERCER COUNTY IN NORTHWEST ILLINOIS...
SOUTHWESTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
DES MOINES COUNTY IN SOUTHEAST IOWA...
HENRY COUNTY IN SOUTHEAST IOWA...
EASTERN JEFFERSON COUNTY IN SOUTHEAST IOWA...
NORTHERN LEE COUNTY IN SOUTHEAST IOWA...
LOUISA COUNTY IN SOUTHEAST IOWA...
EASTERN VAN BUREN COUNTY IN SOUTHEAST IOWA...
HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 515 AM CDT.
* AT 414 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND
60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE
EXTENDING FROM OAK GROVE TO LOCKRIDGE...OR ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF ROCK ISLAND TO 11 MILES WEST OF MOUNT
PLEASANT...AND MOVING SOUTH AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THE QUAD CITIES AND BURLINGTON.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 289 AND 297.
THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 3.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4116 9184 4116 9149 4130 9149 4135 9137
4133 9107 4142 9103 4144 9098 4142 9092
4145 9086 4145 9079 4157 9078 4165 9056
4115 9022 4114 9043 4095 9044 4066 9083
4062 9177 4114 9189
TIME...MOT...LOC 0916Z 339DEG 39KT 4138 9057 4099 9174
WIND...HAIL 60MPH <1.00IN
$$
ERVIN8 follow-up statements
568
WWUS53 KDVN 050923
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
423 AM CDT WED SEP 5 2012
IAC057-087-101-111-115-163-177-ILC071-073-131-161-187-051015-
/O.CON.KDVN.SV.W.0081.000000T0000Z-120905T1015Z/
VAN BUREN IA-SCOTT IA-LOUISA IA-LEE IA-JEFFERSON IA-HENRY IA-
DES MOINES IA-HENRY IL-MERCER IL-ROCK ISLAND IL-WARREN IL-
HENDERSON IL-
423 AM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR HENDERSON...NORTHERN WARREN...SOUTHWESTERN ROCK ISLAND...
MERCER...SOUTHWESTERN HENRY...DES MOINES...HENRY...EASTERN
JEFFERSON...NORTHERN LEE...LOUISA...SOUTH CENTRAL SCOTT AND EASTERN
VAN BUREN COUNTIES...
AT 419 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60
MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING
FROM PREEMPTION TO LOCKRIDGE...OR ALONG A LINE EXTENDING FROM 10
MILES SOUTH OF ROCK ISLAND TO 9 MILES WEST OF MOUNT PLEASANT...MOVING
SOUTH AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE
QUAD CITIES...ALEDO...BURLINGTON...AND MT PLEASANT.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 290 AND 297.
THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 3.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4116 9184 4116 9149 4130 9149 4135 9137
4133 9107 4142 9103 4144 9098 4142 9092
4145 9086 4145 9079 4157 9078 4165 9056
4115 9022 4114 9043 4095 9044 4066 9083
4062 9177 4114 9189
TIME...MOT...LOC 0922Z 339DEG 39KT 4132 9054 4093 9171
WIND...HAIL 60MPH <1.00IN
$$
ERVIN647
WWUS53 KDVN 050931
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
431 AM CDT WED SEP 5 2012
IAC057-087-101-111-115-163-177-ILC071-073-131-161-187-051015-
/O.CON.KDVN.SV.W.0081.000000T0000Z-120905T1015Z/
VAN BUREN IA-SCOTT IA-LOUISA IA-LEE IA-JEFFERSON IA-HENRY IA-
DES MOINES IA-HENRY IL-MERCER IL-ROCK ISLAND IL-WARREN IL-
HENDERSON IL-
431 AM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR HENDERSON...NORTHERN WARREN...SOUTHWESTERN ROCK ISLAND...
MERCER...SOUTHWESTERN HENRY...DES MOINES...HENRY...EASTERN
JEFFERSON...NORTHERN LEE...SOUTHERN LOUISA...SOUTH CENTRAL SCOTT AND
EASTERN VAN BUREN COUNTIES...
AT 428 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM GRIFFIN TO HILLSBORO...OR ALONG A LINE EXTENDING
FROM 13 MILES EAST OF ALEDO TO 10 MILES SOUTHWEST OF MOUNT
PLEASANT...MOVING SOUTH AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE
QUAD CITIES...ALEDO...WAPELLO...MT PLEASANT...BURLINGTON.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 292 AND 297.
THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 3.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 2 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4116 9184 4116 9149 4121 9136 4122 9125
4133 9107 4142 9103 4144 9098 4142 9092
4145 9086 4145 9079 4157 9070 4165 9056
4115 9022 4114 9043 4095 9044 4066 9083
4062 9177 4114 9189
TIME...MOT...LOC 0930Z 339DEG 39KT 4124 9050 4085 9167
WIND...HAIL 60MPH <1.00IN
$$
ERVIN791
WWUS53 KDVN 050939
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
439 AM CDT WED SEP 5 2012
IAC057-087-101-111-115-163-177-ILC071-073-131-161-187-051015-
/O.CON.KDVN.SV.W.0081.000000T0000Z-120905T1015Z/
VAN BUREN IA-SCOTT IA-LOUISA IA-LEE IA-JEFFERSON IA-HENRY IA-
DES MOINES IA-HENRY IL-MERCER IL-ROCK ISLAND IL-WARREN IL-
HENDERSON IL-
439 AM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR HENDERSON...NORTHERN WARREN...CENTRAL ROCK ISLAND...MERCER...
SOUTHWESTERN HENRY...DES MOINES...HENRY...SOUTHEASTERN JEFFERSON...
NORTHERN LEE...SOUTHERN LOUISA...SOUTH CENTRAL SCOTT AND EASTERN VAN
BUREN COUNTIES...
AT 433 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM GRIFFIN TO SALEM...OR ALONG A LINE EXTENDING FROM
14 MILES EAST OF ALEDO TO 11 MILES SOUTHWEST OF MOUNT PLEASANT...
MOVING SOUTH AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED
ALEDO...BURLINGTON...DALLAS CITY...AND WEST POINT.
THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 3 AND 5.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 3.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 9 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4116 9149 4121 9136 4122 9125 4125 9102
4130 9086 4138 9074 4149 9063 4157 9050
4115 9022 4114 9043 4095 9044 4066 9083
4062 9177 4099 9185
TIME...MOT...LOC 0938Z 339DEG 39KT 4116 9046 4077 9163
WIND...HAIL 60MPH <1.00IN
$$
ERVIN576
WWUS53 KDVN 050944
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 AM CDT WED SEP 5 2012
IAC163-050954-
/O.CAN.KDVN.SV.W.0081.000000T0000Z-120905T1015Z/
SCOTT IA-
444 AM CDT WED SEP 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SCOTT COUNTY IS
CANCELLED...
THE LINE OF THUNDERSTORMS THAT WAS CAPABLE OF PRODUCING SEVERE
WEATHER HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.
LAT...LON 4092 9183 4101 9148 4105 9130 4108 9114
4112 9092 4117 9075 4131 9060 4144 9053
4144 9043 4115 9022 4114 9043 4095 9044
4066 9083 4062 9177
TIME...MOT...LOC 0944Z 339DEG 39KT 4110 9043 4071 9160
$$
IAC057-087-101-111-115-177-ILC071-073-131-161-187-051015-
/O.CON.KDVN.SV.W.0081.000000T0000Z-120905T1015Z/
VAN BUREN IA-LOUISA IA-LEE IA-JEFFERSON IA-HENRY IA-DES MOINES IA-
HENRY IL-MERCER IL-ROCK ISLAND IL-WARREN IL-HENDERSON IL-
444 AM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR HENDERSON...NORTHERN WARREN...SOUTH CENTRAL ROCK ISLAND...EASTERN
MERCER...SOUTHWESTERN HENRY...DES MOINES...SOUTHERN HENRY...
SOUTHEASTERN JEFFERSON...NORTHERN LEE...SOUTHEASTERN LOUISA AND
EASTERN VAN BUREN COUNTIES...
AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM NORTH HENDERSON TO MT HAMILL...OR ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF GALESBURG TO 16 MILES NORTHWEST OF
FORT MADISON...MOVING SOUTH AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4092 9183 4101 9148 4105 9130 4108 9114
4112 9092 4117 9075 4131 9060 4144 9053
4144 9043 4115 9022 4114 9043 4095 9044
4066 9083 4062 9177
TIME...MOT...LOC 0944Z 339DEG 39KT 4110 9043 4071 9160
WIND...HAIL 60MPH <1.00IN
$$
ERVIN658
WWUS53 KDVN 050951
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
451 AM CDT WED SEP 5 2012
IAC101-115-ILC161-051001-
/O.CAN.KDVN.SV.W.0081.000000T0000Z-120905T1015Z/
LOUISA IA-JEFFERSON IA-ROCK ISLAND IL-
451 AM CDT WED SEP 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROCK ISLAND...
SOUTHEASTERN JEFFERSON AND SOUTHEASTERN LOUISA COUNTIES IS
CANCELLED...
THE LINE OF THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE
WEATHER...HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.
LAT...LON 4087 9182 4090 9151 4097 9131 4100 9114
4104 9091 4109 9073 4124 9058 4130 9048
4135 9037 4115 9022 4114 9043 4095 9044
4066 9083 4062 9177
TIME...MOT...LOC 0951Z 339DEG 39KT 4103 9040 4064 9157
$$
IAC057-087-111-177-ILC071-073-131-187-051015-
/O.CON.KDVN.SV.W.0081.000000T0000Z-120905T1015Z/
VAN BUREN IA-LEE IA-HENRY IA-DES MOINES IA-HENRY IL-MERCER IL-
WARREN IL-HENDERSON IL-
451 AM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR HENDERSON...NORTHERN WARREN...SOUTHEASTERN MERCER...SOUTHWESTERN
HENRY...DES MOINES...SOUTHERN HENRY...NORTHERN LEE AND EASTERN VAN
BUREN COUNTIES...
AT 447 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM NORTH HENDERSON TO PRIMROSE...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF GALESBURG TO 13 MILES WEST OF FORT
MADISON...MOVING SOUTH AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BIGGSVILLE...SPRING GROVE...MONMOUTH...WEVER...COLDBROOK...
KIRKWOOD...HEAPSVILLE...HOPPER...FORT MADISON MUNICIPAL ARPT...
SHOKOKON...OLENA...CARMAN...ORMONDE...DECORRA...SMITHSHIRE...MEDIA...
PONEMAH...STRONGHURST...LOMAX...LARCHLAND...TERRE HAUTE AND RARITAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4087 9182 4090 9151 4097 9131 4100 9114
4104 9091 4109 9073 4124 9058 4130 9048
4135 9037 4115 9022 4114 9043 4095 9044
4066 9083 4062 9177
TIME...MOT...LOC 0951Z 339DEG 39KT 4103 9040 4064 9157
WIND...HAIL 60MPH <1.00IN
$$
ERVIN816
WWUS53 KDVN 050958
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
458 AM CDT WED SEP 5 2012
IAC057-087-111-177-ILC071-073-131-187-051015-
/O.CON.KDVN.SV.W.0081.000000T0000Z-120905T1015Z/
VAN BUREN IA-LEE IA-HENRY IA-DES MOINES IA-HENRY IL-MERCER IL-
WARREN IL-HENDERSON IL-
458 AM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR HENDERSON...NORTHERN WARREN...SOUTHEASTERN MERCER...SOUTHWESTERN
HENRY...SOUTHERN DES MOINES...SOUTHERN HENRY...NORTHERN LEE AND
EASTERN VAN BUREN COUNTIES...
AT 456 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM 8 MILES EAST OF COLDBROOK TO DONNELLSON...OR
ALONG A LINE EXTENDING FROM GALESBURG TO 9 MILES WEST OF NAUVOO...
MOVING SOUTH AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOMAX...LARCHLAND...TERRE HAUTE AND RARITAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4087 9182 4087 9151 4092 9131 4094 9112
4097 9091 4105 9073 4115 9057 4124 9046
4127 9031 4115 9022 4114 9043 4095 9044
4066 9083 4062 9177
TIME...MOT...LOC 0959Z 339DEG 39KT 4095 9036 4056 9153
WIND...HAIL 60MPH <1.00IN
$$
ERVIN168
WWUS53 KDVN 051006
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 AM CDT WED SEP 5 2012
IAC057-087-111-177-ILC071-073-131-187-051015-
/O.CON.KDVN.SV.W.0081.000000T0000Z-120905T1015Z/
VAN BUREN IA-LEE IA-HENRY IA-DES MOINES IA-HENRY IL-MERCER IL-
WARREN IL-HENDERSON IL-
506 AM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR HENDERSON...NORTHERN WARREN...SOUTHEASTERN MERCER...SOUTHWESTERN
HENRY...SOUTHERN DES MOINES...SOUTHERN HENRY...NORTHERN LEE AND
EASTERN VAN BUREN COUNTIES...
AT 501 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED
APPROXIMATELY ALONG A LINE EXTENDING FROM 8 MILES EAST OF COLDBROOK
TO DECORRA TO DONNELLSON...OR ALONG A LINE EXTENDING FROM GALESBURG
TO 8 MILES SOUTHEAST OF BURLINGTON TO 14 MILES WEST OF NAUVOO...
MOVING SOUTH AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TERRE
HAUTE AND RARITAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4087 9182 4087 9151 4092 9131 4094 9112
4097 9091 4105 9073 4115 9057 4124 9046
4127 9031 4115 9022 4114 9043 4095 9044
4066 9083 4062 9177
TIME...MOT...LOC 1006Z 339DEG 39KT 4094 9034 4069 9097
4057 9161
WIND...HAIL 60MPH <1.00IN
$$087
WWUS53 KDVN 051011
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
511 AM CDT WED SEP 5 2012
IAC057-087-111-177-ILC071-073-131-187-051020-
/O.EXP.KDVN.SV.W.0081.000000T0000Z-120905T1015Z/
VAN BUREN IA-LEE IA-HENRY IA-DES MOINES IA-HENRY IL-MERCER IL-
WARREN IL-HENDERSON IL-
511 AM CDT WED SEP 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR HENDERSON...NORTHERN WARREN...
SOUTHEASTERN MERCER...SOUTHWESTERN HENRY...SOUTHERN DES MOINES...
SOUTHERN HENRY...NORTHERN LEE AND EASTERN VAN BUREN COUNTIES WILL
EXPIRE AT 515 AM CDT...
THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE
WEAKENED. NO NEW REPORTS OF SEVERE WEATHER HAVE BEEN RECIEVED IN THE
LAST 20 MINUTES...AND RADAR SUGGESTS THE WIND THREAT HAS DECREASED.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4087 9182 4087 9151 4092 9131 4094 9112
4097 9091 4105 9073 4115 9057 4124 9046
4127 9031 4115 9022 4114 9043 4095 9044
4066 9083 4062 9177
TIME...MOT...LOC 1010Z 339DEG 39KT 4090 9032 4065 9095
4053 9159
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:15 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Sep 5, 3:15 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 315 AM CDT WED SEP 5 2012 .SYNOPSIS... A CONVECTIVE LINE WITH STRONG...BUT SO FAR NON SEVERE WIND GUST IS MAKING ITS WAY SOUTHEAST EARLY TODAY. A COLD FRONT WILL FOLLOW FOR LATER TODAY AND COULD PRODUCE MORE STORMS. && .SHORT TERM...TODAY AND TONIGHT... THE MCS/LINE WILL SWEEP THROUGH MOST LOCATIONS PRIOR TO 12Z...AND THIS LEAVES THE DAY TO DEAL WITH POTENTIAL HEATING...AND POSSIBLE MORE STORMS WITH THE COLD FRONT. SINCE IT IS MOVING FAST EARLY TODAY...WE COULD RE HEAT THE ATMOSPHERE...SO WILL GO WITH HIGH CHANCE TO LOW LIKELY POPS FOR THE AFTERNOON CENTRAL AND EAST. SEVERE THREATS WILL NEED TO BE DETERMINED AFTER THE CONVECTIVE LINE LEAVES THE CWA EARLY TODAY. TONIGHT...DRY WEATHER...AND COOLER AIR FILTERS IN FROM THE NORTHWESTERN PLAINS. HIGHS ARE ON COOL SIDE OF GUIDANCE TODAY DUE TO RAINY AND CLOUDY START. ERVIN .LONG TERM...TONIGHT THROUGH NEXT TUESDAY... THURSDAY AND FRIDAY...HIGH PRESSURE TO CONTINUE ACRS THE AREA THU WITH HIGHS LOOKING WARMER THAN PREVIOUS RUNS FROM 80 TO 85 IN MOST OF THE CWA. LATEST SUITE OF 00Z RUN MODELS STILL WITH SOME DISAGREEMENT IN NORTH-SOUTH ALIGNMENT OF LLVL BAROCLINICITY IN THE THE SOUTHERN CWA OR JUST TO THE SOUTH...BUT STILL APPEARS ALONG AND JUST SOUTH OF THE CWA AS UPPER L/W TROF DIGS ACRS THE NORTHERN PLAINS. AS NOCTURNAL LLJ GETS INDUCED AND RAMPS UP WITH A MODERATE TO STRONG THAT-E FEED...AN OVERRUNNING SHOWER OR MCS EVENT STILL APPEARS TO BE ON TAP FOR PORTIONS OF THE CWA FROM LATE THU NIGHT INTO FRI. THE NEW 00Z ECMWF AND THE UKMET PAINT HEAVY RAINFALL OF 1-2+ INCHES ACRS THE SOUTHERN CWA INTO FRI MORNING...WHILE THE 00Z GFS HAS SHIFTED BACK TO IT/S MORE SOUTHERN SOLUTION FOLLOWING IT/S MODEL FEEDBACK ACRS THE SOUTHERN PLAINS AND TOWARD THE LOWER MS RVR VALLEY...JUTS LIGHTER SECONDARY OVERRUNNING RAINS ALONG AND SOUTH OF I80. WILL KEEP WITH THE MORE CONSISTENT ECMWF WAY OF THINKING WITH HIGH POPS SOUTH OF I80 LATE THU NIGHT INTO FRI. EMBEDDED ELEVATED THUNDER MAINLY SOUTH OF I80. ROUND OF STRONGLY DIGGING L/W UPPER TROF ACRS THE NORTHERN PLAINS AND UPPER MS RVR VALLEY CONTINUES INTO FRI AS RE-ENFORCING COLD FRONT LOOKS TO SWEEP THROUGH THE ENTIRE CWA BY FRI EVENING. POST-FRONTAL SHOWERS OR MAYBE PRECIP MORE CHARACTERIZED AS JUST LIGHT RAIN TO LINGER INTO FRI EVENING BEFORE ENDING FROM WEST-TO-EAST. DEPENDING ON EXIT TIMING OF CLOUD COVER AND LINGERING RAIN...LOWS FRI NIGHT COOLING WELL DOWN INTO THE 50S WITH EVEN SOME UPPER 40S POSSIBLE IN THE NORTHWEST. SINGLE DIGIT H85 MB TEMPS ADVERTISED BY MOST MODELS ACRS THE CWA BY 12Z SAT. SATURDAY THROUGH TUESDAY...LONGER RANGE SOLUTIONS AND ENSEMBLES STILL SUGGEST HIGHER AMPLITUDE FETCH FROM THE NORTH AFTER UPPER TROF AND CYCLONE PASSAGE...WITH ROBUST COLD AIR ADVECTION DOWN ACRS THE WESTERN GRT LKS. INCOMING AIRMASS WOULD SUPPORT HIGHS SAT ONLY IN THE UPPER 60S TO LOWER 70S...WITH LOWS AT NIGHT DOWN IN THE 40S WITH CLEAR SKIES. LOW CHANCE OF A CLIPPER TYPE SYSTEM IN NORTHWEST STEERING FLOW FOR SHOWERS ON SUNDAY AS THREAT SHOULD REMAIN EAST OF THE DVN CWA. BOTH SFC AND UPPER RIDGING FOLDING ACRS THE UPPER MS RVR VALLEY SUNDAY INTO MONDAY...WITH WARM AIR ADVECTION RETURNING BY MONDAY. HIGHS IN THE UPPER 70S TO LOWER 80S WITH STILL LOW HUMIDITY FOR IDEAL WEATHER TO START THE WEEK OFF WITH. STRONGER WAA LOOKS ON TAP FOR NEXT TUE AS ANOTHER L/W UPPER TROF DIGS DOWN IN NORTHERN STREAM ACRS THE NORTH CENTRAL CONUS. HIGHS MAY RETURN TO THE MID OR UPPER 80S BY NEXT TUE LOOKING AT CURRENTLY PROJECTED WARM AIR RETURN AND MIXING A SOUTHERLY WINDS. 12 && .AVIATION... THE CONVECTIVE LINE IS PRODUCING WINDS TO 35 KTS AT THIS TIME...AND WILL LIKELY DO SO AS IT HEADS SOUTHEAST AT 30 TO 45 MPH EARLY THIS MORNING. AFTER THIS...A MVFR SKY SHOULD BECOME VFR BY 14Z. A COLD FRONT MAY BRING MORE STORMS TO AREAS EAST OF THE CEDAR RAPIDS LATER THIS AFTERNOON. ALL DRY FORECASTS ARE EXPECTED AFTER 00Z. ERVIN && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && ERVIN/12
Hazardous weather outlook, Sep 4, 4:48 AM CDT, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 448 AM CDT TUE SEP 4 2012 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-051000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 448 AM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG REDUCING VISIBILITIES DOWN TO A QUARTER MILE OR LESS... WILL OCCUR ACROSS PORTIONS OF NORTHEASTERN IOWA THROUGH 8 AM CDT. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER PORTIONS OF NORTHEAST IOWA...INCLUDING AREAS GENERALLY NORTHWEST OF CEDAR RAPIDS TO DUBUQUE TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING OVER THE ENTIRE OUTLOOK AREA. LATER TONIGHT...AN APPROACHING COLD FRONT WILL BRING THE THREAT FOR MORE STORMS TO EASTERN IOWA. SOME STORMS COULD BE STRONG WITH GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT MOVING INTO WARM HUMID AIR MAY PRODUCE A FEW STRONG TO SEVERE STORMS IN PORTIONS OF THE OUTLOOK AREA ON WEDNESDAY ESPECIALLY ALONG AND EAST OF THE MISSISSIPPI RIVER. THE STORM PREDICTION CENTER HAS PLACED AREAS GENERALLY ALONG AND EAST OF A LINE FROM DUBUQUE...TO MUSCATINE IOWA AND TO KAHOKA MISSOURI IN A SLIGHT RISK FOR SEVERE STORMS ON WEDNESDAY. ANOTHER CHANCE FOR THUNDERSTORMS WILL COME LATE THURSDAY NIGHT INTO FRIDAY MORNING ALONG AND SOUTH OF INTERSTATE 80. IT IS TOO EARLY TO DETERMINE WHETHER A SEVERE STORM THREAT EXISTS FOR THESE LATE WEEK STORMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THERE IS A LOW CHANCE FOR SPOTTER ACTIVATION TODAY AND TONIGHT IN EASTERN IOWA. SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY. ERVIN/12
In the hours before
Special weather statement, Sep 5, 1:54 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
154 AM CDT WED SEP 5 2012
IAZ040>042-051>053-063-050745-
BENTON-BUCHANAN-DELAWARE-DUBUQUE-IOWA-JONES-LINN-
154 AM CDT WED SEP 5 2012
...A LINE OF STRONG THUNDERSTORMS APPROACHING...
AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM STRAWBERRY POINT...TO GRUNDY
CENTER...MOVING EAST TO SOUTHEAST AT 50 MPH.
THIS LINE OF STORMS WILL IMPACT VINTON...INDEPENDENCE...AND
MANCHESTER THROUGH 230 AM.
PENNY SIZE HAIL...WINDS GREATER THAN 45 MPH...BRIEF HEAVY RAIN...
ARE EXPECTED WITH THIS STORM.
LAT...LON 4265 9147 4251 9105 4198 9179 4181 9227
4190 9231 4230 9231 4230 9207 4251 9209
4265 9187
TIME...MOT...LOC 0652Z 283DEG 42KT 4233 9229
ERVINSpecial weather statement, Sep 5, 2:21 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
221 AM CDT WED SEP 5 2012
IAZ041-042-052>054-050815-
DELAWARE-DUBUQUE-JACKSON-JONES-LINN-
221 AM CDT WED SEP 5 2012
...A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST...
AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DELAWARE...OR NEAR MANCHESTER...MOVING
SOUTHEAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
HOPKINTON AROUND 230 AM CDT...
WORTHINGTON AROUND 235 AM CDT...
CASCADE AROUND 245 AM CDT...
BERNARD AROUND 255 AM CDT...
6 MILES NORTHEAST OF CANTON AROUND 300 AM CDT...
PENNY SIZE HAIL...WINDS UP TO 60 MPH...AND BRIEF HEAVY RAIN EXPECTED
WITH THIS STORM. THIS LINE WILL IMPACT MONTECELLO AND DUBUQUE IN THE
NEXT 30 MINUTES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4263 9070 4261 9069 4258 9067 4257 9066
4219 9068 4210 9138 4244 9150 4259 9137
4264 9072
TIME...MOT...LOC 0720Z 302DEG 39KT 4246 9133
ERVINSpecial weather statement, Sep 5, 3:05 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 AM CDT WED SEP 5 2012
IAZ041-042-051>054-063>068-076-077-ILZ001-050900-
WASHINGTON IA-SCOTT IA-MUSCATINE IA-LINN IA-KEOKUK IA-JOHNSON IA-
JACKSON IA-IOWA IA-DUBUQUE IA-DELAWARE IA-BENTON IA-CEDAR IA-
CLINTON IA-JONES IA-JO DAVIESS IL-
305 AM CDT WED SEP 5 2012
...A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST...
STRONG THUNDERSTORMS WILL PRODUCE WINDS OF 35 TO 45 MPH AHEAD OF THE
STORMS...AND A BREIF GUST TO AROUND 50 MPH AS THE RAIN BEGINS.
THESE STORMS ARE LOCATED FROM DUBUQUE TO WILLIAMSBURG AS OF 3
AM...AND ARE MOVING SOUTHEAST AT 35 TO 45 MPH. SMALL
HAIL...LIGHTNING...AND BREIF HEAVY RAIN WILL ALSO OCCUR WITH THESE
STORMS.
STRONG GUSTY WINDS AHEAD OF THE STORMS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...AND POSSIBLY BLOW
AROUND LOOSE OBJECTS.
&&
LAT...LON 4252 9063 4251 9063 4251 9048 4199 9021
4162 9097 4135 9220 4178 9229
ERVINLocal storm report, Sep 5, 3:07 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 AM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 AM HAIL 4 WNW DUBUQUE 42.52N 90.76W
09/05/2012 M0.75 INCH DUBUQUE IA TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED WITH HEAVY RAIN.
&&
ERVINLocal storm report, Sep 5, 3:48 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
348 AM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM TSTM WND GST IOWA CITY MUNICIPAL AIR 41.63N 91.55W
09/05/2012 M66 MPH JOHNSON IA ASOS
OBSERVED WIND.
0322 AM TSTM WND DMG IOWA CITY 41.66N 91.54W
09/05/2012 JOHNSON IA LAW ENFORCEMENT
SEVERAL TREE LIMBS REPORTED DOWN. 12 INCH DIAMETER ON
LARGEST.
&&
ERVINLocal storm report, Sep 5, 4:16 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 AM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND GST 2 NE MUSCATINE 41.44N 91.04W
09/05/2012 E70 MPH MUSCATINE IA TRAINED SPOTTER
WIND GUSTS ESTIMATED TO BE 65 TO 70 MPH.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 10:08 PM CDT | Special Weather Statement | DVN | Cedar, Clinton, Muscatine, Scott | 52 min |
| Sep 5, 1:23 AM CDT | Special Weather Statement | DVN | Buchanan, Delaware | 52 min |
| Sep 5, 1:54 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware | 51 min |
| Sep 5, 2:21 AM CDT | Special Weather Statement | DVN | Delaware, Dubuque | 54 min |
| Sep 5, 3:05 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Iowa, Jackson, Johnson, Jones and 1 more | 55 min |
| Sep 5, 3:41 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Des Moines, Henry, Johnson, Louisa, Muscatine and 1 more | 64 min |
| Sep 4, 9:24 PM CDT | Special Weather Statement | DVN | Jo Daviess, Stephenson | 36 min |
| Sep 5, 9:43 AM CDT | Special Weather Statement | DVN | Henry | 62 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.